Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Solution of the problem of differentiation of Abelian functions over parameters for families of (n,s)-curves, Funct. Anal. Appl., 42:4, 2008, 268-278.

Authors: Buchstaber V., Leykin D.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site